# SDR C2XA08TY103

- Difficulty date: September 9, 2008
- Submitted: October 9, 2008
- Operation: Air carrier
- Aircraft: N18982
- Make and model: Emb EMB-145LR
- Aircraft serial: 145223
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3V1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EXTERNAL, JUST FWD OF L/E, EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED THE LAMP IAW AMM 33-50-10.  OPS CHECK GOOD. ACFT STILL IN C-CHECK.  (K)
